MAUDE Adverse Event Report: Cutera, Inc. truSculpt iD; Massager, Vacuum, Radio Frequency Induced Heat

Cutera, Inc. truSculpt iD; Massager, Vacuum, Radio Frequency Induced Heat
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a 61 year old female underwent trusculpt id treatment to the abdomen using six handpieces.The patient reportedly did not experience pain or excessive heat during treatment.A burn to the lower abdomen was subsequently reported.The available documentation contains an inconsistency regarding when the patient first reported the event to the clinic.One record states that the patient notified the clinic on (b)(6) 2026; however, the clinic had reported the event to cutera on (b)(6) 2026.Therefore, the date the patient first notified the clinic cannot be confirmed.A photograph of the wound that was provided for review is labeled (b)(6) 2026; however, the date the photograph was taken, the accuracy of the displayed date, and the identity of the person who took the photograph have not been confirmed.The wound in the photo appears aged and to involve full-thickness tissue injury.The patient reportedly underwent wound debridement and treatment with hydrocolloid dressings.As of (b)(6) 2026, the area was reported to be still healing.No device malfunction or abnormal operation was reported in association with the treatment.Preventive maintenance was performed on (b)(6) 2026, 49 days, or 7 weeks, before the (b)(6) 2026 treatment.At that time, the system was documented as operating within factory specifications.Based on the available information, the cause of the reported burn cannot be determined.Wounds and burns are identified in the instructions for use as possible adverse effects.

Brand Name
truSculpt iD
Common Device Name
Massager, Vacuum, Radio Frequency Induced Heat
Manufacturer (Section D)
Cutera, Inc.
3240 bayshore blvd.
brisbane CA 94005
Manufacturer Contact
julia brown
3240 bayshore blvd.
brisbane, CA 94005
+1(415)657-5500
MDR Report Key50382143
Report Number2954354-2026-00006
Device Sequence Number15893707
Product Code GEI
UDI-Device Identifier00816722021427
UDI-Public01008167220214271118102421TIDF10129
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K221407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient RaceBlack Or African American